MAUDE Adverse Event Report: ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE

ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE
Model Number ZEPHYR 4.0-J EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, the patient underwent a bronchoscopic lung volume reduction (blvr) procedure with zephyr valves.One of the sizing wings of the zephyr 4.0-j endobronchial delivery catheter (edc) detached during the procedure and was deposited into the patient's airway.The piece was promptly removed from the patient, and a different zephyr 4.0-j edc was opened and used for the remainder of the procedure.
 
Additional Manufacturer Narrative
Device evaluation summary was inadvertently not attached in the initial report.This follow-up report includes the attachment with the device evaluation summary.

Brand Name
ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER
Common Device Name
ENDOBRONCHIAL VALVE
MDR Report Key10273992
Report Number3007797756-2020-00152
Device Sequence Number16346661
Product Code NJK
UDI-Device Identifier00811907030621
UDI-Public(01)00811907030621(10)504666V50(17)211217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Model NumberZEPHYR 4.0-J EDC
Device Catalogue NumberEDC-TS-4.0-J
Device Lot Number504666-V5.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/14/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;